Alpha Pharmaceuticals
Alpha Pharmaceuticals

 



Contact Us

Mobile : +91-9971177747

Call Us : 08049671401

Paracetamol + Caffeine + CPM + Phenylephrine Tablets


Paracetamol + Caffeine + CPM + Phenylephrine Tablets

We are a famous Paracetamol + Caffeine + CPM + Phenylephrine Tablets Manufacturer and Supplier in India. From our extensive product range, we offer Paracetamol + Caffeine + CPM + Phenylephrine Tablets. The Paracetamol + Caffeine + CPM + Phenylephrine Tablet prevents the diseases in quick manner and provides optimum effectiveness to the patients. The Paracetamol + Caffeine + CPM + Phenylephrine Tablet is safe to use with precise pH value and is produced by the medical professionals to match the requirements of the clients.


Details
  • Our brand name : ALPHA COLD
  • Preparation : Paracetamol 500 mg. + Caffeine 30 mg. + Phenylephrine Hcl 5mg. + (Tablet) Chlorpheniramine Maleate 4mg.
  • Pack Size : 10x 10
  • Packing : Blister

Paracetamol : Used for the relief of headaches, other minor aches and pains, and is a major ingredient in numerous cold and flu remedies

Caffeine : Caffeine is a bitter White crystalline xanthine alkaloid that acts as a stimulant drug. In humans, caffeine acts as a central nervous system stimulant, temporarily warding off drowsiness and restoring alertness. It is the world's most widely consumed psychoactive drug


Phenylephrine Hcl : It is decongestant, which is used to relieve a stuffy nose from allergies, colds, or sinus problems

Chlorpheniramine Maleate : A first generation alkylamine antihistamine used in the prevention of conditions such as rhinitis and urticaria